# SDR USAA960278

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 460-500
- Part time: 36,817 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORRODED NUT PLATE HOLES AT FLOOR BEAM STATION 460-500 ABOVE STRINGER 27 R.  REPLACED ANGLE, REPAIRED PER SRM 53-10-5 FIG 6.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  (M)
